experiencing what seems to be anxious episodes 1 hour after she goes to bed. This is EVERY night.. Is this unusual? She gets out of bed and just repeats "I can't do it, I'm worried". Is this a common occurrence?
It sounds like she may be starting to exhibit side effects from the Synthroid. It can make a person feel nervous (even iritable), can cause fever and sweats, and it has been known o cause some people to experience rapid heart rates. I think you should inform her doctor and let him/her see if her dosage needs to be adjusted or if she might need a different med. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2009 • 2 answers
Posted 29 Jul 2010 • 2 answers
I have been taking MonoNessa for over a year and recently I took a pill late and missed one and now?
Posted 14 Sep 2015 • 0 answers
I've been taking 15mg oxycodone 3x for several years. My Dr recently raised me to 20mg oxycodone 3x.
Posted 7 Jun 2017 • 1 answer
My partner is a 68 year old male who recently took a daily dosage of Fo-Ti and just after 6 weeks is
Posted 22 Nov 2017 • 0 answers